Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 79, NWS Omaha, NE

May 21, 2011Madison County, Platte County, Stanton County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 21, 2011, 6:26 PM CDT for Madison County, Platte County, Stanton County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2011, 6:26 PM CDT (23:26 UTC)
Expired
May 21, 2011, 7:15 PM CDT
In force
49 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Madison County, NE, Platte County, NE, Stanton County, NE

The radar

The Omaha radar (KOAX), 113 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1247 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WUUS53 KOAX 212326
SVROAX
NEC119-141-167-220015-
/O.NEW.KOAX.SV.W.0079.110521T2326Z-110522T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MADISON COUNTY IN NORTHEAST NEBRASKA...
  NORTH CENTRAL PLATTE COUNTY IN NORTHEAST NEBRASKA...
  NORTHWESTERN STANTON COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 715 PM CDT

* AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES SOUTHEAST OF LINDSAY...OR 20 MILES
  NORTHWEST OF COLUMBUS...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORFOLK...MADISON AND HUMPHREY.

THE WARNED AREA INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILE MARKERS
133 AND 155.

THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
70 AND 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4203 9758 4209 9735 4193 9722 4158 9754
      4165 9773
TIME...MOT...LOC 2326Z 207DEG 19KT 4169 9759
WIND...HAIL <50MPH 1.00IN

$$

CHERMOK
1 follow-up statement
412 
WWUS53 KOAX 212352
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
652 PM CDT SAT MAY 21 2011

NEC119-141-167-220015-
/O.CON.KOAX.SV.W.0079.000000T0000Z-110522T0015Z/
MADISON NE-PLATTE NE-STANTON NE-
652 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
STANTON...NORTH CENTRAL PLATTE AND EASTERN MADISON COUNTIES UNTIL 715
PM CDT...

AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR MADISON...OR 19 MILES SOUTH OF
NORFOLK...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  NORFOLK AND MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4168 9745 4175 9768 4203 9758 4209 9735
      4193 9722
TIME...MOT...LOC 2351Z 207DEG 19KT 4179 9752
WIND...HAIL <50MPH 1.00IN

$$

MEYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:12 PM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, May 21, 2:12 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
212 PM CDT SAT MAY 21 2011

.DISCUSSION...

MAIN CONCERN IN THE SHORT TERM IS POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS...ESPECIALLY THROUGH THE EARLY EVENING HOURS.

LATEST WATER VAPOR IMAGERY SHOWED A CLOSED MID TROPOSPHERIC LOW
SPINNING OVER WESTERN SOUTH DAKOTA. SEVERAL IMPULSES WERE ROTATING
AROUND THE MAIN LOW. SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED A
FAIRLY COMPLEX PATTERN. A 996 LOW PRESSURE CENTER WAS OVER EXTREME
SOUTHWEST NORTH DAKOTA WITH AN OCCLUDED FRONT CURVING EAST AND THEN
SOUTH OF THE LOW INTO ANOTHER LOW OVER WESTERN KANSAS. DEWPOINTS IN
THE LOCAL AREA WERE MOSTLY IN THE 50S TO LOWER 60S...WITH SOME DRIER
AIR LOCATED TO THE WEST IN CENTRAL NEBRASKA. 12Z OAX SOUNDING SHOWED
A FAIRLY STEEP MID LEVEL LAPSE RATE. LAPS DATA SHOWED VERY LITTLE
CONVECTIVE INHIBITION WITH 500 METER MIXED LAYER CAPE VALUES MOSTLY
FROM 1500 TO 2200 J/KG. EXPECT SCATTERED STORMS TO INITIATE OVER OUR
AREA AND THEN TRACK EAST OR NORTHEAST OUT OF OUR AREA. SOME SEVERE
STORMS ARE EXPECTED...WITH LARGE HAIL THE MAIN RISK.

OTHERWISE...EXPECT COVERAGE OF PRECIPITATION TO DECREASE AFTER 1 AM
TONIGHT AND ONLY HAVE LOW POPS FOR PARTS OF THE AREA. SLIGHTLY DRIER
AIR SHOULD WORK INTO THE AREA OVERNIGHT AS WINDS TURN TO SOUTHWEST.
HAVE LOWS MOSTLY IN THE MID AND UPPER 50S...WITH SOME LOWER 50S WEST
OF HIGHWAY 81.

SUNDAY...500 MB LOW SHOULD TRACK FROM SOUTH DAKOTA INTO MINNESOTA
AND IT APPEARS OUR AREA WILL NOT BE QUITE AS ACTIVE. LAPSE RATES DO
NOT LOOK AS STEEP AND 850 MB DEWPOINTS SHOULD GENERALLY BE LOWER.
DID HOLD ONTO A SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN THE
AFTERNOON...ALTHOUGH RAIN CHANCES SHOULD BE HIGHER TO OUR NORTH...
EAST AND SOUTH.

REALLY DID NOT MAKE MANY CHANGES FARTHER OUT...SINCE PREVIOUS GRIDS
LOOKED GOOD. GFS SEEMED TO BE THE ODD MODEL OUT IN REGARDS TO THE
CHANCE FOR SHOWERS AND THUNDERSTORMS FROM MONDAY NIGHT THROUGH
WEDNESDAY. IN GENERAL...WENT CLOSER TO THE WETTER SOLUTION SUGGESTED
BY THE 00Z ECMWF. DID ADJUST RAIN CHANCES A BIT FOR WEDNESDAY
NIGHT...SINCE SYSTEM APPEARS SLOWER THAN PREVIOUS RUNS. CONFIDENCE
ON DETAILS BEYOND WEDNESDAY IS NOT VERY HIGH...WITH DIVERGING MODEL
SOLUTIONS. 00Z ECMWF HAD A MUCH STRONG 500 MB RIDGE OVER THE ROCKIES
COMPARED TO THE 12Z GFS.

&&

.AVIATION...

TAF SITES KOFK/KOMA/KLNK

18Z TAFS

TIGHTLY WOUND UPPER LOW VERY EVIDENT ACROSS CENTRAL NEBRASKA THIS
AFTERNOON.  THIS SYSTEM WILL CONTINUE TO PUSH MAINLY MID LEVEL
CLOUDS AND LIGHT SHOWER ACTIVITY INTO THE KOFK REGION THROUGH 21Z.
AFTER 21Z LOOK FOR CB DEVELOPMENT EVENTUALLY EVOLVING INTO
THUNDERSTORMS.  ALL THREE TAF SITES WILL LIKELY HAVE THUNDERSTORMS
IN VICINITY BETWEEN 21Z AND 02Z PRODUCING ISOLATED MVFR AND IFR
CONDITIONS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

DISCUSSION...MILLER
AVIATION...MEYER
Hazardous weather outlook, May 21, 4:35 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
435 PM CDT SAT MAY 21 2011

IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045-
050>053-065-066-088>090-092-221100-
ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-GAGE-
HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-MONONA IA-
MONTGOMERY IA-PAGE IA-PAWNEE-PIERCE-PLATTE-POTTAWATTAMIE IA-SARPY-
SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
435 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA THIS EVENING. THE MAIN HAZARD APPEARS
TO BE LARGE HAIL. STORMS SHOULD DECREASE IN COVERAGE BEFORE
MIDNIGHT.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA
SUNDAY...BUT SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR PARTS OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING.

AN UNSETTLED WEATHER PATTERN IS EXPECTED TO BE IN PLACE FROM
MONDAY AFTERNOON THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE
MAINLY OVER SOUTHEAST NEBRASKA. LATER OUTLOOKS WILL ADDRESS THE
POTENTIAL FOR SEVERE STORMS FROM MONDAY THROUGH WEDNESDAY...BUT
THE SEVERE THREAT IS HIGHER SOUTH OF THE LOCAL AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...BUT SHOULD NOT BE
NEEDED OVERNIGHT OR SUNDAY.

IAZ079-090-NEZ067-068-078-091-093-221100-
CASS-FREMONT IA-MILLS IA-NEMAHA-OTOE-RICHARDSON-SALINE-
435 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA THIS EVENING. THE MAIN HAZARD APPEARS
TO BE LARGE HAIL. STORMS SHOULD DECREASE IN COVERAGE BEFORE
MIDNIGHT.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA ON
SUNDAY...BUT THE SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

MODERATE FLOODING IS OCCURRING ALONG THE MISSOURI RIVER FROM AROUND
BROWNVILLE DOWNSTREAM THROUGH RULO. MINOR FLOODING OF THE MISSOURI
RIVER WILL CONTINUE FROM AROUND PLATTSMOUTH TO NORTH OF BROWNVILLE.
FLOODING IS ALSO OCCURRING IN PARTS OF SALINE COUNTY FROM THE BIG
BLUE RIVER AND TURKEY CREEK.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR PARTS OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING.

AN UNSETTLED WEATHER PATTERN IS EXPECTED TO BE IN PLACE FROM
MONDAY AFTERNOON THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE
MAINLY ACROSS SOUTHEAST NEBRASKA. LATER OUTLOOKS WILL ADDRESS THE
POTENTIAL FOR SEVERE STORMS FROM MONDAY THROUGH WEDNESDAY.

FLOODING SHOULD CONTINUE ALONG THE MISSOURI RIVER FROM PLATTSMOUTH
DOWNSTREAM TO RULO. FLOODING IS GENERALLY EXPECTED TO DECREASE
THROUGH MONDAY IN SALINE COUNTY. IF ANY ADDITIONAL RAINFALL OCCURS...
CURRENT FLOODING COULD INCREASE IN COVERAGE AND INTENSITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...BUT SHOULD NOT BE
NEEDED OVERNIGHT OR SUNDAY.

MILLER

In the hours before

Local storm report, May 21, 5:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
554 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             COLUMBUS                41.43N 97.36W
05/21/2011  E1.00 INCH       PLATTE             NE   EMERGENCY MNGR

&&

JMEYER
Special weather statement, May 21, 5:57 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
557 PM CDT SAT MAY 21 2011

NEZ091-093-212345-
NEMAHA NE-RICHARDSON NE-
557 PM CDT SAT MAY 21 2011

...SPECIAL WEATHER STATEMENT FOR RICHARDSON AND NEMAHA COUNTIES
UNTIL 645 PM CDT...

AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
THUNDERSTORMS WHICH WILL MOVE ACROSS PARTS OF RICHARDSON AND NEMAHA
COUNTIES THROUGH 645 PM. THE STORMS WERE MOVING TO THE NORTHEAST AT
AROUND 30 MPH. HAIL UP TO THE SIZE OF NICKELS MAY OCCUR WITH THESE
STORMS.

MILLER
Local storm report, May 21, 6:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             DAVID CITY              41.25N 97.13W
05/21/2011  E1.00 INCH       BUTLER             NE   EMERGENCY MNGR

&&

JMEYER
Local storm report, May 21, 6:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
609 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 E WEST POINT          41.84N 96.67W
05/21/2011  E1.50 INCH       CUMING             NE   PUBLIC

            HAIL UP TO PING PONG BALL SIZE

&&

MILLER
Local storm report, May 21, 6:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
616 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             3 SW AUBURN             40.36N 95.88W
05/21/2011  E1.00 INCH       NEMAHA             NE   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS

&&

MILLER
Local storm report, May 21, 6:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             2 SW SHUBERT            40.22N 95.71W
05/21/2011  M0.75 INCH       RICHARDSON         NE   CO-OP OBSERVER

            HAIL UP TO PENNY SIZE AROUND 533 PM

&&

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:41 PM CDTFlash Flood WarningOAXBoone5 hr
May 21, 2:23 AM CDTRiver Flood WarningOAXSaline32 hr
May 21, 2:20 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders40 min
May 21, 2:34 PM CDTTornado WarningOAXButler, Colfax, Dodge, Saunders17 min
May 21, 2:56 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston25 min
May 21, 4:55 PM CDTSevere Thunderstorm WarningOAXButler35 min
May 21, 5:03 PM CDTSevere Thunderstorm WarningOAXKnox27 min
May 21, 5:21 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge39 min
May 21, 5:27 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte48 min
May 21, 5:54 PM CDTSevere Thunderstorm WarningOAXColfax, Platte, Stanton51 min
May 21, 6:04 PM CDTSevere Thunderstorm WarningOAXButler26 min
May 21, 6:20 PM CDTSevere Thunderstorm WarningOAXCuming, Thurston40 min
May 21, 6:21 PM CDTSevere Thunderstorm WarningOAXNemaha24 min
May 21, 6:31 PM CDTTornado WarningOAXButler29 min
May 21, 6:44 PM CDTSevere Thunderstorm WarningOAXCedar, Wayne33 min
May 21, 6:45 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton, Wayne45 min
May 21, 6:50 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy40 min
May 21, 6:51 PM CDTTornado WarningOAXButler, Saunders24 min
May 21, 6:57 PM CDTFlash Flood WarningOAXButler2 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.